advertisement
Question
Posted by: Nelly | 2010/08/04

Angeliq - 58 years old, menstruating

I am 58 yrs old. I am using Angeliq for more than 2 years now. I have stopped drinking it as I have read that Estrogens should be used only as long as needed and that Angeliq is different from other hormonal medicines for menopausal symptoms because it contains drospirenone and drospirenone may increase the potassium or lower the sodium in my blood. What does this mean?
I am also menstruating now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Changing your electrolyte balance would be a rare side effect.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/08/06

Changing your electrolyte balance would be a rare side effect.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/08/06

Changing your electrolyte balance would be a rare side effect.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement